Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 22, NWS Honolulu, HI

April 21, 2012

NWS Honolulu, HI issued this small craft advisory at Apr 21, 2012, 3:34 AM HST. It took effect at Apr 21, 2012, 6:00 PM HST. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2012, 3:34 AM HST (13:34 UTC)
In effect from
Apr 21, 2012, 6:00 PM HST
Expired
Apr 24, 2012, 3:00 AM HST
In force
57 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WHHW70 PHFO 211334
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST SAT APR 21 2012

...TRADE WINDS INCREASING TONIGHT OVER THE WINDIER WATERS ADJACENT
TO MAUI COUNTY AND THE BIG ISLAND...

.HIGH PRESSURE BUILDING FAR NORTH OF THE STATE LATER TODAY AND
TONIGHT WILL INCREASE THE TRADE WINDS AND PRODUCE ROUGH SEAS OVER
THE TYPICALLY WINDY WATERS ADJACENT TO MAUI COUNTY AND THE BIG
ISLAND. A SHEAR LINE PUSHING DOWN THE ISLAND CHAIN ON SUNDAY WILL
LIKELY SPREAD THESE WINDY CONDITIONS AND ROUGH SEAS TO ADDITIONAL
PARTS OF THE HAWAIIAN COASTAL WATERS TOMORROW.

PHZ119>121-123-124-220245-
/O.NEW.PHFO.SC.Y.0022.120422T0400Z-120422T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 AM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EXPECT NORTHEAST
  WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF UP TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
8 follow-up statements
942 
WHHW70 PHFO 211943
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
943 AM HST SAT APR 21 2012

...TRADE WINDS INCREASING TONIGHT OVER THE WINDIER WATERS
ADJACENT TO MAUI COUNTY AND THE BIG ISLAND...

.HIGH PRESSURE BUILDING FAR NORTH OF THE STATE LATER TODAY AND
TONIGHT WILL INCREASE THE TRADE WINDS AND PRODUCE ROUGH SEAS OVER
THE TYPICALLY WINDY WATERS ADJACENT TO MAUI COUNTY AND THE BIG
ISLAND. A SHEAR LINE PUSHING DOWN THE ISLAND CHAIN ON SUNDAY WILL
LIKELY SPREAD THESE WINDY CONDITIONS AND ROUGH SEAS TO ADDITIONAL
PARTS OF THE HAWAIIAN COASTAL WATERS TOMORROW.

PHZ119>121-123-124-220845-
/O.CON.PHFO.SC.Y.0022.120422T0400Z-120422T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
943 AM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM HST SUNDAY.

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EXPECT 
  NORTHEAST WINDS 20 TO 25 KNOTS AND ROUGH SEAS OF UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
988 
WHHW70 PHFO 220159
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
359 PM HST SAT APR 21 2012

...TRADE WINDS INCREASING TONIGHT AROUND KAUAI AND TYPICAL WINDY
ZONES AROUND MAUI AND HAWAII COUNTIES...

A SHEAR LINE LOCATED 40 NM NORTH OF KAUAI...WHICH WILL PUSH
SOUTHWARD DOWN THE ISLAND CHAIN LATER TONIGHT AND SUNDAY...ALLOWING
THE TRADE WINDS TO STRENGTHEN. THE ELEVATED WINDS WILL REMAIN
ACROSS THE TYPICAL WINDY ZONES AROUND MAUI AND HAWAII COUNTIES IN
INTO EARLY NEXT WEEK.

PHZ110>112-221500-
/O.EXB.PHFO.SC.Y.0022.120422T0400Z-120423T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
359 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...BEGINNING EARLY THIS EVENING...EXPECT NORTHEAST
  WINDS 20 TO 25 KNOTS AND ROUGH SEAS 8 TO 10 FEET. THE LARGEST
  WAVES ARE EXPECTED TO BEGIN TONIGHT AFTER MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ113-116-221500-
/O.EXB.PHFO.SC.Y.0022.120422T1000Z-120423T0400Z/
KAUAI CHANNEL-KAIWI CHANNEL-
359 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM HST
SUNDAY. 

* WINDS AND SEAS...BEGINNING TONIGHT AFTER MIDNIGHT...EAST WINDS
  UP TO 25 KNOTS. ROUGH SEAS 8 TO 11 FEET. THE LARGEST WAVES ARE
  EXPECTED WILL BE SUNDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-221500-
/O.EXT.PHFO.SC.Y.0022.120422T0400Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
359 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY.

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS AND ROUGH
  SEAS OF 9 TO 12 FEET. THE LARGEST WAVES WILL BE MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

FOSTER
563 
WHHW70 PHFO 220727
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
927 PM HST SAT APR 21 2012

...TRADE WINDS INCREASING ACROSS THE HAWAIIAN COASTAL WATERS AS A
SHEAR LINE MOVES DOWN THE ISLAND CHAIN...

A SHEAR LINE PUSHING SOUTH DOWN THE ISLAND CHAIN LATER TONIGHT
AND SUNDAY WILL CONTINUE TO STRENGTHEN THE TRADE WINDS. ALSO...
EXPECT EXPECT ROUGH SEAS OVER MOST OF THE HAWAIIAN WATERS.

PHZ114-115-117-118-122-222030-
/O.EXB.PHFO.SC.Y.0022.120422T1600Z-120423T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
927 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS AND ROUGH
  SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-222030-
/O.CON.PHFO.SC.Y.0022.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
927 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS AND ROUGH
  SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>112-222030-
/O.CON.PHFO.SC.Y.0022.000000T0000Z-120423T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
927 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 30 KNOTS WITH
  ROUGH SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ113-116-222030-
/O.CON.PHFO.SC.Y.0022.120422T1000Z-120423T0400Z/
KAUAI CHANNEL-KAIWI CHANNEL-
927 PM HST SAT APR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY.

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 20 TO 25 KNOTS WITH
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
329 
WHHW70 PHFO 221334
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
334 AM HST SUN APR 22 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.A SHEAR LINE PUSHING SLOWLY SOUTH DOWN THE ISLAND CHAIN TODAY
WILL CAUSE STRONG TRADE WINDS AND ROUGH SEAS OVER MOST OF THE
HAWAIIAN WATERS.

PHZ119>121-123-124-230245-
/O.CAN.PHFO.SC.Y.0022.000000T0000Z-120425T0400Z/
/O.NEW.PHFO.SC.Y.0023.120422T1400Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
334 AM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST TUESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND ROUGH
  SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-230245-
/O.CAN.PHFO.SC.Y.0022.000000T0000Z-120423T0400Z/
/O.NEW.PHFO.SC.Y.0023.120422T1400Z-120423T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
334 AM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 30 KNOTS
  WITH ROUGH SEAS OF 11 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ114-115-117-118-122-230245-
/O.EXT.PHFO.SC.Y.0022.120422T1400Z-120423T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
334 AM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS
  AND ROUGH SEAS OF 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

HOUSTON
879 
WHHW70 PHFO 230135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST SUN APR 22 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.HIGH PRESSURE NORTH OF THE STATE WILL PRODUCE MODERATE TO STRONG
TRADE WINDS.

PHZ114-115-117-118-122-231445-
/O.EXT.PHFO.SC.Y.0022.000000T0000Z-120423T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
335 PM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 25 TO 30 KNOTS
  AND ROUGH SEAS OF 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-231445-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120423T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
335 PM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS
  WITH ROUGH SEAS OF 10 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-231445-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST SUN APR 22 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND 
  ROUGH SEAS OF 9 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
218 
WHHW70 PHFO 231330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST MON APR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.THE RPESSURE GRADIENT ACROSS THE HAWAIIAN ISLANDS REMAIN FAVORABLE
FOR THE CONTINUATION OF STRONG TRADE WINDS THROUGH TODAY.

PHZ114-115-117-118-122-240230-
/O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T0400Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
330 AM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS
  AND ROUGH SEAS OF 9 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-240230-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T0400Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
330 AM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING. 

* WINDS AND SEAS...EXPECT EAST TO NORTHEAST WINDS 20 TO 25 KNOTS 
  WITH ROUGH SEAS OF 10 TO 12 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-240230-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EXPECT NORTHEAST WINDS 25 TO 30 KNOTS AND 
  ROUGH SEAS OF 9 TO 14 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
287 
WHHW70 PHFO 240135
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 PM HST MON APR 23 2012

...STRONG TRADE WINDS AND ROUGH SEAS OVER THE HAWAIIAN COASTAL
WATERS...

.WINDS AND SEAS WILL REMAIN ELEVATED OVERNIGHT WITH A GRADUAL
DECREASE BEGINNING TUESDAY...ESPECIALLY OVER THE CENTRAL AND
WESTERN COASTAL WATERS.

PHZ114-115-117-118-122-241445-
/O.EXT.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
335 PM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ110>113-116-241445-
/O.EXT.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
335 PM HST MON APR 23 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST TUESDAY.

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS WITH
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

PHZ119>121-123-124-241445-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
335 PM HST MON APR 23 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS AND
  ROUGH SEAS OF 9 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$
806 
WHHW70 PHFO 241300
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
300 AM HST TUE APR 24 2012

...STRONG TRADE WINDS AND ROUGH SEAS WILL CONTINUE OVER WATERS
AROUND MAUI AND THE BIG ISLAND...

.WINDS AND SEAS HAVE DIMINISHED OVER MOST AREAS BUT WILL REMAIN
ABOVE ADVISORY LEVELS TODAY AROUND MAUI AND THE BIG ISLAND.

PHZ114-115-117-118-122-241400-
/O.CAN.PHFO.SC.Y.0022.000000T0000Z-120424T1600Z/
OAHU WINDWARD WATERS-OAHU LEEWARD WATERS-
MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS-
BIG ISLAND WINDWARD WATERS-
300 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS.

$$

PHZ110>113-116-241400-
/O.CAN.PHFO.SC.Y.0023.000000T0000Z-120424T1600Z/
KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-
KAUAI CHANNEL-KAIWI CHANNEL-
300 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS AND SEAS HAVE DIMINISHED TO BELOW ADVISORY LEVELS.

$$

PHZ119>121-123-124-250230-
/O.CON.PHFO.SC.Y.0023.000000T0000Z-120425T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
300 AM HST TUE APR 24 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...THROUGH EARLY THIS EVENING... NORTHEAST TO EAST
  WINDS 25 TO 30 KNOTS AND ROUGH SEAS 8  TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY INDICATES INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE HAZARDOUS CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 7:30 PM HST, 8 hours 4 minutes earlier.

Area forecast discussion, Apr 20, 7:30 PM HST, 8 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
730 PM HST FRI APR 20 2012

.SYNOPSIS...
CLEAR TO PARTLY CLOUDY SKIES AND TRADE WINDS WILL PERSIST THROUGH
MOST OF SATURDAY. WINDS AND SHOWERS WILL INCREASE SUNDAY AS A
SHEARLINE MOVES SOUTHWARD ACROSS THE ISLANDS. A DRIER TRADE WIND
PATTERN WILL RESUME MONDAY. TRADES WILL THEN TAKE A BREATHER THE
SECOND HALF OF NEXT WEEK AS A MUGGY...MAYBE VOGGY...SOUTHEAST WIND
FLOW TAKES OVER.

&&

.DISCUSSION...
EXPECT A RATHER QUIET EVENING. A FEW SHOWERS MAY FORM AND COME IN
WITH THE TRADE WIND LATER TONIGHT BUT THESE SHOWERS ARE EXPECTED TO
BE LIGHT AND BRIEF. THE WEATHER WILL MAINLY BE GOOD FOR SATURDAY.
THERE MAY BE SLIGHT UPTICK IN THE TRADE SHOWERS LATE IN THE
AFTERNOON...SHOWERS FROM THE DISSIPATING SHEARLINE.

THE GFS STILL HAS THE CORE OF THE SHEARLINE REACHING KAUAI SUNDAY
MORNING... OAHU AROUND NOON...MAUI COUNTY IN THE AFTERNOON...AND
WINDWARD BIG ISLAND IN THE EVENING. THE WINDWARD AND MOUNTAIN AREAS
WILL RAKE IN MOST OF THE SHOWERS ALTHOUGH THE BREEZY TRADES WILL
BLOW SOME OF THE SHOWERS INTO THE LEEWARD AREAS. THE REMNANTS OF THE
SHEARLINE ARE SLATED TO CLEAR THE BIG ISLAND BY MID MONDAY MORNING.

THE TRADE WINDS WILL ALSO BE STRENGTHENING...STARTING AS EARLY AS
SATURDAY NIGHT...BEFORE THE ARRIVAL OF THE SHEARLINE...WITH THE
STRENGTH REACHING MODERATE TO STRONG.

A SLIGHTLY WETTER TRADE WIND PATTERN...THAN TO THE CURRENT ONE...
WILL FOLLOW SUITE. BY THURSDAY OF NEXT WEEK...THE BREEZY TRADES WILL
GIVE WAY TO MUGGY...VOGGY...LIGHT SOUTHEAST WINDS...AS THE SURFACE
RIDGE IS PUSHED SOUTH CLOSE TO THE ISLANDS BY AN ADVANCING FRONT.

&&

.AVIATION...
EXPECT VFR WEATHER FOR THE OVERNIGHT HOURS...MAY BE BRIEF MVFR
CEILINGS WITH THE SHOWERS LATER TONIGHT...AND OVER THE WINDWARD AND
MOUNTAIN AREAS. NO RESTRICTION TO THE VIS ASSOCIATED WITH THE
SHOWERS.

&&

.MARINE...
SMALL CRAFT ADVISORY /SCA/ MAY BE REQUIRED FOR WATERS AROUND MAUI
AND THE BIG ISLAND STARTING SATURDAY NIGHT FOR THE TYPICALLY WINDIER
AREAS AROUND MAUI AND THE BIG ISLAND. EXPANSION OF THE SCA MAY SPREAD
TO OTHER AREAS OF THE COASTAL WATERS UPON ARRIVAL OF THE SHEARLINE.

NO SIGNIFICANT SWELLS ARE EXPECTED THROUGH NEXT WEEK. THE STRONGER
TRADE WINDS WILL BRING NEAR ADVISORY LEVEL ROUGH SURF TO EAST FACING
SHORES SUNDAY THROUGH TUESDAY.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

LAU

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.